Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Ultraproduct invariant logics


Author: J. Sgro
Journal: Proc. Amer. Math. Soc. 79 (1980), 635-638
MSC: Primary 03C20; Secondary 03C95
MathSciNet review: 572318
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give a construction of logics via the property of being preserved from the models to their ultraproduct. Specific examples are given which include some cardinality quantifiers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C20, 03C95

Retrieve articles in all journals with MSC: 03C20, 03C95


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0572318-0
PII: S 0002-9939(1980)0572318-0
Article copyright: © Copyright 1980 American Mathematical Society